Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I am suffering from Irritable Bowel Syndrome with ulcer

I am 20 years old and im female. I am currently being treated for severe ibs symptoms with colpermin and also for a suspected stomach problem such as an ulcer with operazole. I was just wondering if either of these medications can cause thrush, as I have been experiencing thrush and I am wondering if it could be dangerous in any way to my health. Is there anyway that the medication I am taking could have caused it internally as well as extrenally and could this be dangerous?
Asked On : Sun, 29 May 2011
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
hi..welcome to healthcaremagic
those medications are not responsible for your symptoms..get an endoscopy done to decide the correct line of management..consult a gastroenterologist
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor